Loading...
Loading...

Go to the content (press return)

Exponential decay in one-dimensional type III thermoelasticity with voids

Author
Miranville, A.; Quintanilla, R.
Type of activity
Journal article
Journal
Applied mathematics letters
Date of publication
2019-08
Volume
94
First page
30
Last page
37
DOI
10.1016/j.aml.2019.02.014
Project funding
Mathematical analysis of problems from thermomechanics
Repository
http://hdl.handle.net/2117/130728 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0893965919300710 Open in new window
Abstract
In this paper we consider the one-dimensional type III thermoelastic theory with voids. We prove that generically we have exponential stability of the solutions. This is a striking fact if one compares it with the behavior in the case of the thermoelastic theory based on the classical Fourier law for which the decayis generically slower.
Citation
Miranville, A.; Quintanilla, R. Exponential decay in one-dimensional type III thermoelasticity with voids. "Applied mathematics letters", Agost 2019, vol. 94, p. 30-37.
Keywords
Type III thermoelasticity, exponential decay, voids
Group of research
GRAA - Research Group in Applied Analysis

Participants